# SDR UIEA2021011100029

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,877 hours, 13,872 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Priority Valve
- Condition: Failed
- Location: Rt Blee
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF, ZERO DUCT PRESSURE RIGHT SIDE.  REMOVED AND REPLACED RT ENGINE PRV, PER MM 36-11-18, NO HELP.  REQUIRE TROUBLESHOOTING (OFF PART: P/N 802170-9, S/N 900810).  REMOVED AND REPLACED PRV CONTROLLER, RIGHT ENGINE (OFF PART: PN 792755-16, SN 200108016), AS PER AMM 36-11-19, NO HELP.  REQ TROUBLESHOOTING.  SECURED MUSCLE LINES TO RT ENGINE HPSOV AND PERFORMED AIR SUPPLY CHECK AND SYSTEM OPERATIONAL TEST, IAW AMM 36-11-00-715-149.  OPERATIONS CHECK NORMAL.
